# SDR UALA2010110104064

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 32,392 hours, 13,217 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lockwasher
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON LOWER AFT IB SHACKLE ASSY LOCK WASHER IS BROKEN.  REMOVED ENGINE IAW BASE SNR CARDS, REPLACED LWR AFT SHACKLE BEARING IAW MM AND INSPECTED BY LC37. ENGINE REINSTALLED IAW BASE SNR CARDS.
